# SDR USAA001522

- Difficulty date: August 21, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Part time: 41,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CORRODED 1 INCH BY 6 INCHES, BS 440 BETWEEN STRINGER 24R AND 25R UNDER NUTPLATES.  REMOVED CORROSION, TREATED, PRIMED PER SRM 51-10-02 AND 52-20-101.  (M)
